# SDR MWEA040070

- Difficulty date: May 9, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N903ME
- Make and model: Boeing 717-200
- Aircraft serial: 55167
- Aircraft time: 3,191 hours, 1,854 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Clip
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE WOULD NOT DROP USING AFT ENTRY DOOR EMERGENCY RELEASE MECHANISM.   ADJUSTED SPRING CLIPS FOR PIN 12. RETESTED OPERATIONS CHECKED GOOD.
